# SDR IPXA12175617

- Difficulty date: September 18, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275017716
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN SEAT TRACK IS CORRODED BETWEEN FR57.1 AND FR 57.2 STA Y1959.  ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK BETWEEN FR 57.1 AND FR 57.2 STA Y1959 IAW SRM 53-10-16, FIG 201.
